# SDR SWIA95567

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2725D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC723
- Engine: Garrtt TPE33111U
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Temp Control
- Condition: Out Of Adjust
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NEITHER ENGINE WOULD MAKE TARGET TORQUE.  ABORTED TAKEOFF.  ADJUSTED TEMPERATURE CONTROLLER PERMANENT CONTROL.  IN SAN:  REINSPECTED LEFT AND RIGHT EGT SYSTEM.  FOUND TO BE WITHIN LIMITS SET BY DSC SHEETS.
